# SDR SWAA2021070280135

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500D; STR 19L; GUSSET SUPPORRT BRACKET CRACKED IN RADIUS; DOT 19. ; / [01] REMOVED CRACKED GUSSET IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW PART; GUSSET; P/N 143A9481-6; IAW BOEING DWG 143A7902 REV- ATAG A54122; [03] LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05-0G-0 AND BOEING DWG 143A7902 REV-; [04] VERIFIED ITEMS 1; 2 AND 3; [05] C/W ITEMS 1; 2; 3; AND 4 RII; [06] RII; OK GIVEN TO INSTALL STR 19L GUSSET SUPPORT BRACKET; [07] INSTALLED GUSSET IAW SRM 51-40-02-0G-0 & DWG 143A7902 SHT 174 REV-; [08] VERIFIED STEP 7 COMPLETED; [09] OK GIVEN TO CIC INSTALLED GUSSET; [10] APPLIED CIC TO NEW GUSSET IAW AMM 51-21-91-620-802; [11] REMOVED AND REPLACED GUSSET FWD PIT STA 500D STR 19L IAW SRM 51-40-02-0G-0 & DWG 143A7902 SHT 174 REV -; [12] VERIFIED STEP 10 CIC APPLIED C/W; [13] RII VERIFIED STEP 11 INSTALLATION OF GUSSET C/W; FINAL AUDIT C/W
